# SDR CA120329013

- Difficulty date: March 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,296 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 110071
- Condition: Cracked
- Location: Fuselage
- Part time: 1,296 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT LOWER LONGERON TUBE AT REAR KICKER STRUT GUSSETS AND LOWER LONGERON TUBE CRACKED IN AREA "C", SL71 FIGURE 1, APPROXIMATELY 1.25" LONG RISING UP DIAGONALLY.
